# SDR DL76S060501

- Difficulty date: June 13, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 60,467 hours, 29,185 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Part number: 311T1260
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ELONGATED HOLE WAS FOUND ON THE INBOARD MID SPAR FITTING.  THE HOLE WAS OVERSIZED TO CLEAN UP THE DAMAGE.
